# SDR FDEA201707191994

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 73,555 hours, 20,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW SMP, OPS CHECKED GOOD.
